advertisement
Question
Posted by: E | 2007/02/23

TB

Good morning,

My friend is diagnosed with TB 2 weeks ago. I believe you need to quite drinking with medication and preferable stop smoking. She is still doing both, though smoking less. My question, is the drinking interfering with her recovery or only maybe let her feeling worse.? Or maybe possibility of damaging her liver or something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear E
The drinking will make her feel terrible as the drinking in combination with the TB pills will put a lot of stress on her liver.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement